# SDR ASOA201901085011

- Difficulty date: January 8, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,741 hours, 34,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31145139140
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB# 2746370 EXISTING UNTREATED BLENDED AREA ON LT PRESSURE FLOOR SILL ANGLE DOUBLER AT FS 422. C/A REPAIRED IN ACCORDANCE WITH REO 601R-53-41-666 REV. C DATED 2012-11-06.
